BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Spanning trees with a constraint on the number of leaves. A new formulation

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Luidi Simonetti (Author)

Date of Publication
2017-05-00

Where published
Computers & Operations Research

Publication Identifiers
ISSN - 0305-0548

Publisher
Elsevier BV

Volume
81

Starting page
257
Last page
268

Document Identifiers
DOI - https://doi.org/10.1016/j.cor.2016.12.005
URL - http://dx.doi.org/10.1016/j.cor.2016.12.005

Rankings
SCIMAGO Q1 (2017) - 1.916 - Management Science and Operations Research


Export

APA
Luis Gouveia, Luidi Simonetti, (2017). Spanning trees with a constraint on the number of leaves. A new formulation. Computers & Operations Research, 81, 257-268. ISSN 0305-0548. eISSN . http://dx.doi.org/10.1016/j.cor.2016.12.005

IEEE
Luis Gouveia, Luidi Simonetti, "Spanning trees with a constraint on the number of leaves. A new formulation" in Computers & Operations Research, vol. 81, pp. 257-268, 2017. 10.1016/j.cor.2016.12.005

BIBTEX
@article{36611, author = {Luis Gouveia and Luidi Simonetti}, title = {Spanning trees with a constraint on the number of leaves. A new formulation}, journal = {Computers & Operations Research}, year = 2017, pages = {257-268}, volume = 81 }